# SDR CA151006008

- Difficulty date: September 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 9,669 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: B, E, A

## Discrepancy

(CAN) CUSTOMER REPORTED THAT DURING THE MISSED APPROACH, THE NR 2 ENGINE DID NOT GENERATE FULL POWER DURING THE GO-AROUND MANEUVER.  THE PILOTS NOTED LARGE FLAMES COMING-OUT FROM THE EXHAUST AND A SPIKE IN THE ITT OF THENR 2 ENGINE. THE FLIGHT CREW SECURED THE NR 2 ENGINE AND DECLARED AN EMERGENCY.  A SHORT TIME LATER THE ACFT LANDED SAFELY. DURING TROUBLESHOOTING, MAINTENANCE MECHANICS WERE ABLE TO REPRODUCED FEW TIMES THE INCIDENT, EVEN AFTER THE FCU AND PUMP WERE CHANGED. TROUBLESHOOTING STILL ONGOING.
